# SDR ABXA20140504147

- Difficulty date: May 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T151033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL SUPPORT ANGLE CORRODED AT WS 434 UNDER NUTPLATES.  REMOVED PANELS WS 390 - 434, OTBD PANEL TO NR 5 SPOILER N & 54 FASTENERS ON UPPER WING SURFACE TR WS 435 - 465.  REMOVED SUPPORT ANGLE AT WS 434.  FABRICATED & HEAT TREATED ANGLE TO T 6 IAW DWG 113T1510 & 5602 REV AF 2E AUG 2001, 5946 REV A 2001 TABLE 1 PG 12.  INSTALLED NEW ANGLE IAW SRM 51-40-02.  INSTALLED PANELS WS 390 - 434, OTBD PANEL TO NR 5 SPOILER & 54 FASTENERS ON UPPER WING SURFACE TE WS 435 - 465 IAW SRM 51-40-02.  PN113T1510-33, PART NAME T CHORD, SN NA, CORRODED, EXACT STRINGER & WS LOC ON ACFT FROM WS 434.  ACFT WAS GNDED.
